Patient :I am 43 yrs old. I had my tubes tied 4 yrs ago. Before that was on birth control first the pill then the shot then back on the pill. Never got my period up until a year after my tubal. Now i get it e wry three months and i bleed heavy and pass clots. Some are small most of the time they are huge. What does this mean?
Thanks for the query.
Your age is corresponding to an age nearing menopause. Before attaining menopause many woman of this age group will experience different bleeding patterns. Heavy and light bleeding is common and prevails for an year and the cycles can also get irregular.
However, it is recommended that you consult a gynecologist for an examination and investigations to rule out other causes of irregular cycles like fibroid uterus, adenomyosis, endometrial hyperplasia, thyroid dysfunction, anemia, nutritional deficiencies, obesity, stress, hormonal imbalance, etc.
Hope this was helpful.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.